# SDR DALA14010563219

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE LOCATED FWD CARGO COMPARTMENT AT LEVEL OF FR32  AND BETWEEN STRG 40R TO STRG 41R, INTERNAL AREA.  REPLACED SHEAR TIE LOCATED ON FWD CARGO COMP AT LEVEL OF FR 32 BETWEEN STR 40R AND STR 41R INTERNAL AREA IAW SRM 51-72-11 AND DWG D53231586.
